# SDR CA120116005

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 8,195 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 350A57149000
- Condition: Corroded
- Location: Rod
- Part time: 8,195 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 600 HRS INSPECTION, THE COLLECTIVE SPRING ROD ANTICIPATOR WAS FOUND HARD TO OPERATED DUE TO INTERNAL CORROSION.
